Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1995, Issue 463

Issues

On the p-adic Eichler-Shimura isomorphism for Λ-adic cusp forms.

Masami Ohta
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1995.463.49

About the article

Published Online: 2009-12-09

Published in Print: 1995-06-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1995, Issue 463, Pages 49–98, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1995.463.49.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
David Loeffler and Sarah Livia Zerbes
Research in the Mathematical Sciences, 2016, Volume 3, Number 1
[2]
Haruzo Hida
Pacific Journal of Mathematics, 2014, Volume 268, Number 2, Page 283
[3]
Benjamin Howard
Inventiones mathematicae, 2006, Volume 167, Number 1, Page 91
[4]
Romyar Sharifi
Annals of Mathematics, 2011, Volume 173, Number 1, Page 251

Comments (0)

Please log in or register to comment.
Log in